# SDR IPXA2019090346306

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 25,671 hours, 17,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT ASSY HAS FOUR LAMPS OUT. RELAMPED FOUR LIGHTS BULBS PER AMM 33 51 01 2.
